# SDR FDEA201706011552

- Difficulty date: June 1, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 39,006 hours, 33,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20041
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 520 FRAME DENTED AT STRINGER 6R.  REPAIRED THE FRAME IAW SRM 53-00-07-2R, REPAIR 3.   MAJOR REPAIR IAW GMM 6-2-100.
